Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Pittsburgh, PA

April 10, 2013Carroll County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 10, 2013, 5:05 PM EDT for Carroll County, Tuscarawas County, Ohio. It was in force for 40 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 5:05 PM EDT (21:05 UTC)
Expired
Apr 10, 2013, 5:45 PM EDT
In force
40 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Carroll County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 78 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:12 PM EDTHAIL 1Dover, OH
Apr 10, 5:15 PM EDTHAIL 1Dover, OH
Apr 10, 5:15 PM EDTHAIL 1.5Dover, OH
Apr 10, 5:18 PM EDTTSTM WND DMGDover, OHLARGE TREE BLOWN DOWN ONTO RESIDENCE
Apr 10, 5:23 PM EDTHAIL 0.755 E Dover, OH
Apr 10, 5:52 PM EDTTSTM WND DMG4 Nne Carrollton, OHTREES DOWN ALONG STATE ROUTE 171

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WUUS51 KPBZ 102105
SVRPBZ
OHC019-157-102145-
/O.NEW.KPBZ.SV.W.0013.130410T2105Z-130410T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN EAST CENTRAL OHIO...
  NORTHERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 545 PM EDT

* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR
  SUGARCREEK...AND WAS MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE
  OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUGARCREEK...         DOVER...              NEW PHILADELPHIA...
  MINERAL CITY...       SHERRODSVILLE...     
  LEESVILLE LAKE PARK...                      DELLROY...
  CARROLLTON...         AUGUSTA...            MECHANICSTOWN...
  KILGORE...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 77 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4066 8125 4073 8100 4072 8092 4065 8092
      4064 8086 4056 8087 4056 8092 4048 8092
      4046 8094 4043 8165 4047 8168 4055 8167
TIME...MOT...LOC 2105Z 257DEG 31KT 4049 8157

$$
1 follow-up statement
270 
WWUS51 KPBZ 102119
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT WED APR 10 2013

OHC019-157-102145-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-130410T2145Z/
CARROLL OH-TUSCARAWAS OH-
519 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR TUSCARAWAS AND CARROLL COUNTIES...

AT 518 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR NEW
PHILADELPHIA...AND WAS MOVING EAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW PHILADELPHIA...   DOVER...              MINERAL CITY...
  SHERRODSVILLE...      DELLROY...            CARROLLTON...
  KILGORE...            MECHANICSTOWN...      AUGUSTA...

  THE FOLLOWING HIGHWAY WILL BE IMPACTED...
  I-77 IN OHIO BETWEEN MILE MARKERS 80 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID
WINDOWS.

PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

LAT...LON 4073 8100 4072 8092 4065 8092 4063 8087
      4058 8087 4056 8087 4056 8092 4048 8092
      4046 8094 4046 8147 4058 8155
TIME...MOT...LOC 2120Z 257DEG 31KT 4052 8140

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:22 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 10, 3:22 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
322 PM EDT WED APR 10 2013

.SYNOPSIS...
A FRONTAL BOUNDARY WILL CONTINUE TO DRIFT ACROSS THE REGION INTO
THURSDAY WITH PERIODS OF SHOWERS AND THUNDERSTORMS. A COLD FRONT
WILL THEN CROSS THE REGION THURSDAY NIGHT INTO EARLY FRIDAY WITH
WIDESPREAD SHOWERS AND THUNDERSTORMS...FOLLOWED BY MUCH COOLER
TEMPERATURES FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
STATIONARY FRONT REMAINS NEAR THE NORTHERN BOUNDARY OF THE FORECAST
AREA. AT 3PM...ERIE AIRPORT IS REPORTING 45 DEGREES WITH A NORTHERLY
WIND WHILE FRANKLIN IS REPORTING 63 DEGREES WITH A SOUTHWESTERLY
WIND. SHOWERS AND THUNDERSTORMS HAVE GENERALLY REMAINED TO THE NORTH
OF PITTSBURGH. ALTHOUGH COVERAGE IS BEGINNING TO DECREASE...CANNOT
RULE OUT MORE SHOWERS AND THUNDERSTORMS DEVELOPING LATER THIS
AFTERNOON INTO THIS EVENING. IN GENERAL...PRECIPITATION COVERAGE
WILL DIMINISH AFTER MIDNIGHT.

COLD FRONT WILL CONTINUE ITS SLOW TREK TO THE EAST. THE FRONT WILL
ONLY HAVE REACHED INDIANA BY THURSDAY MORNING...AND WILL MOVE INTO
CENTRAL OHIO BY LATE AFTERNOON. MODELS HAVE SOME WIDE VARIATIONS ON
TEMPERATURES...WHICH HAS BEEN THE CASE MUCH OF THE WEEK WITH THE
WOBBLING FRONT. COULD EASILY SEE A 20 DEGREE SPREAD IN HIGH
TEMPERATURES AGAIN TOMORROW...WITH LOW 60S TO THE NORTH AND NEAR 80
ACROSS WEST VIRGINIA.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
COLD FRONT WILL CROSS THE FORECAST AREA THURSDAY NIGHT...AND HAVE
CONTINUED THE CATEGORICAL POPS DURING THAT TIME PERIOD. MOST PLACES
SHOULD SEE BETWEEN HALF AN INCH AND AN INCH OF RAIN.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
COLD ADVECTION CONTINUES IN EARNEST RIGHT THROUGH THE DAY FRIDAY
INTO FRIDAY NIGHT AS 850 MB CONSENSUS TEMPERATURES FALL OFF INTO
THE -6 TO -8C RANGE. INCREASINGLY UNSTABLE CONDITIONS DUE TO
COLDER MID-LEVEL TEMPERATURES SLIDING OVER THE AREA AS WELL AS
CONTINUED WEAK SHORT WAVE ACTIVITY IN THE LARGER SCALE TROUGHING
OVER THE AREA WILL MAINTAIN A LOW END CHANCE OF RAIN SHOWERS
MIXING WITH SNOW SHOWERS FRIDAY NIGHT INTO SATURDAY.

THE COLD ADVECTION OF THE FIRST HALF OF THE WEEKEND WILL BE SHORT
LIVED...AS MID-LEVEL HEIGHTS START TO COME UP BY SUNDAY WITH THE
NORTHEASTWARD MOVEMENT OF THE MID-LEVEL SYSTEM. AS THIS
OCCURS...DEEPENING UPPER TROUGHING OVER THE WESTERN CONUS ON ALL
MODELS AND ENSEMBLE SYSTEMS SHOULD DRIVE HEIGHTS HIGHER OVER THE
EASTERN CONUS. IN RESPONSE...WARMER CONDITIONS SHOULD BECOME MORE
COMMON. HOWEVER...THE DEGREE OF RIDGING OVER THE REGION IS NOT
PARTICULARLY WELL AGREED UPON...PARTICULARLY TOWARD THE MIDDLE OF
NEXT WEEK. THIS COULD LEAVE THE AREA OPEN TO INSTABILITY
ENCROACHING FROM THE SOUTHWEST WITH RETURN FLOW FROM THE GULF. DUE
TO THIS POSSIBILITY...CHANCES OF SHOWERS REMAIN IN THE
FORECAST...HOWEVER TEMPERATURES STILL SEEM LIKELY TO REMAIN NEAR
OR ABOVE NORMAL. FRIES

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE GENERALLY REMAINED NORTH OF THE
PITTSBURGH METRO AREA. CONDITIONS ARE GENERALLY EXPECTED TO REMAIN
VFR...WITH MVFR A POSSIBILITY IN THUNDERSTORMS. MODEL GUIDANCE SHOWS
FKL/DUJ DROPPING TO IFR OVERNIGHT WITH LOWER CIGS. WITH FRONT
REMAINING IN THE VICINITY...CANNOT RULE THIS OUT...AND HAVE BROUGHT
THOSE TAFS DOWN TO LOWER CONDITIONS. GENERAL CONFIDENCE REMAINS
LOW...CONSIDERING MODELS ARE STILL HAVING A HARD TIME GETTING A
HANDLE OF WHERE THE FRONT IS LOCATED. OUTSIDE OF
FKL/DUJ...CONDITIONS WILL REMAIN VFR OVERNIGHT AND INTO THURSDAY.
RAIN SHOULD GENERALLY REMAIN TO THE WEST OF TAF SITES THROUGH THE
END OF THE 18Z TAFS.

.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
A COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY NIGHT...BRINGING
THE POSSIBILITY OF RESTRICTIONS IN SHOWERS AND SCATTERED
THUNDERSTORMS. CIG RESTRICTIONS WILL REMAIN POSSIBLE AFTER THE
FRONTAL PASSAGE FRIDAY INTO SATURDAY IN NORTHWEST FLOW. CONDITIONS
SHOULD REMAIN VFR SATURDAY NIGHT AND SUNDAY AS HIGH PRESSURE RIDGE
BRIEFLY ENTERS THE REGION. A WEAK FRONT COULD BRING SOME SCATTERED
SHOWERS SUNDAY NIGHT INTO MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 10, 4:17 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
417 AM EDT WED APR 10 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-110830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
417 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE
WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND NIGHT AS A STRONG COLD FRONT CROSSES THE REGION. LARGE HAIL
AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 10, 3:22 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
322 PM EDT WED APR 10 2013

PAZ021-073-101945-
ALLEGHENY PA-WESTMORELAND PA-
322 PM EDT WED APR 10 2013

...A THUNDERSTORM WILL AFFECT CENTRAL ALLEGHENY AND NORTHWESTERN
WESTMORELAND COUNTIES...

AT 319 PM EDT...A THUNDERSTORM WAS LOCATED NEAR CARNEGIE...MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  CARNEGIE...           MOUNT WASHINGTON...
  NORTH SIDE PITTSBURGH...
  DOWNTOWN PITTSBURGH...
  SOUTH SIDE PITTSBURGH...                    OAKLAND...
  MILLVALE...           ETNA...               EAST LIBERTY...
  WILKINSBURG...        FOX CHAPEL...         TURTLE CREEK...

  HIGHWAYS IMPACTED INCLUDE...
  I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 3.
  I-579 CROSSTOWN BOULEVARD.
  I-376 PARKWAY WEST BETWEEN MILE MARKERS 65 AND 69.
  I-376 PARKWAY CENTRAL BETWEEN MILE MARKERS 70 AND 74.
  I-376 PARKWAY EAST BETWEEN MILE MARKERS 75 AND 84.
  I-76 BETWEEN MILE MARKERS 46 AND 61.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4060 7974 4039 7964 4039 8008 4045 8010
Special weather statement, Apr 10, 3:30 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
330 PM EDT WED APR 10 2013

PAZ014-015-022-102000-
ARMSTRONG PA-BUTLER PA-CLARION PA-
330 PM EDT WED APR 10 2013

...A THUNDERSTORM WILL AFFECT EAST CENTRAL BUTLER...NORTHERN
ARMSTRONG AND SOUTHERN CLARION COUNTIES...

AT 324 PM EDT...A THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF
BRADYS BEND...MOVING EAST AT 60 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.

  LOCATIONS IMPACTED INCLUDE...
  EAST BRADY...         CHICORA...            BRADYS BEND...
  RIMERSBURG...         CLIMAX...             NEW BETHLEHEM...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4112 7929 4089 7924 4086 7976 4103 7976
Local storm report, Apr 10, 3:33 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
333 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             CARNEGIE                40.41N  80.09W
04/10/2013  E0.88 INCH       ALLEGHENY          PA   AMATEUR RADIO

&&

EVENT NUMBER PBZ1301789

XX
Special weather statement, Apr 10, 4:09 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 PM EDT WED APR 10 2013

PAZ007-008-013-102100-
LAWRENCE PA-MERCER PA-VENANGO PA-
409 PM EDT WED APR 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAWRENCE...SOUTHERN
MERCER AND SOUTHWESTERN VENANGO COUNTIES...

AT 405 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
YOUNGSTOWN...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

  LOCATIONS IMPACTED INCLUDE...
  FARRELL...            SHARON...             PULASKI...
  HERMITAGE...          NEW WILMINGTON...     MERCER...
  FREDONIA...           GROVE CITY...         STONEBORO...

  HIGHWAYS IMPACTED INCLUDE...
  I-376 BETWEEN MILE MARKERS 4 AND 9.
  I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 111 AND 129.
  I-80 BETWEEN MILE MARKERS 0 AND 32.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4117 7991 4117 8000 4113 8004 4105 8053
      4128 8053 4142 7997
Special weather statement, Apr 10, 4:30 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
430 PM EDT WED APR 10 2013

OHZ039-048-102100-
COSHOCTON OH-TUSCARAWAS OH-
430 PM EDT WED APR 10 2013

...A THUNDERSTORM WILL AFFECT NORTHERN COSHOCTON AND WEST CENTRAL
TUSCARAWAS COUNTIES...

AT 426 PM EDT...A THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BLISSFIELD...MOVING EAST AT 30 MPH.

THIS STORM WILL PRODUCE NICKEL SIZE HAIL.

  LOCATIONS IMPACTED INCLUDE...
  WARSAW...             NELLIE...             BLISSFIELD...
  LAYLAND...            BALTIC...             BAKERSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4045 8168 4050 8167 4050 8162 4036 8164
      4031 8207 4046 8210
Local storm report, Apr 10, 4:33 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     4 W NEW ALEXANDRIA      40.39N  79.49W
04/10/2013                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON WIRES IN SALEM TWP

&&

EVENT NUMBER PBZ1301790

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 1:01 PM EDTSpecial Weather StatementPBZCarroll, Tuscarawas44 min
Apr 10, 1:41 PM EDTSpecial Weather StatementPBZTuscarawas49 min
Apr 10, 1:59 PM EDTSpecial Weather StatementPBZTuscarawas46 min
Apr 10, 2:28 PM EDTSpecial Weather StatementPBZColumbiana47 min
Apr 10, 4:30 PM EDTSpecial Weather StatementPBZCoshocton30 min
Apr 10, 4:57 PM EDTSevere Thunderstorm WarningPBZJefferson48 min
Apr 10, 5:26 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas49 min
Apr 10, 6:12 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson, Tuscarawas63 min
Apr 10, 6:51 PM EDTSevere Thunderstorm WarningPBZJefferson54 min
Apr 10, 7:06 PM EDTSpecial Weather StatementPBZCarroll39 min
Apr 10, 7:17 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson, Tuscarawas43 min
Apr 10, 7:22 PM EDTSevere Thunderstorm WarningPBZCarroll, Tuscarawas53 min
Apr 10, 7:34 PM EDTAreal Flood AdvisoryPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas6 hr
Apr 10, 7:40 PM EDTSpecial Weather StatementPBZCoshocton50 min
Apr 10, 7:45 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson45 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.